# SDR DALA1301973706

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 43,534 hours, 18,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A53421
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 727B SPLICE STRAP AT LBL 24.75, 45.5 - RBL 24.75,45.5.  HAS CRACK DAMAGE.  REPAIRED IAW ERA 510748-14.
